IJPAM: Volume 113, No. 3 (2017)

Title

THE FEKETE-SZEGÖ PROBLEM FOR A SUBCLASS
OF ANALYTIC FUNCTIONS RELATED TO
SIGMOID FUNCTION

Authors

C. Ramachandran$^1$, K. Dhanalakshmi$^2$
$^{1,2}$ University College of Engineering
Villupuram Anna University
Villupuram, 605 103, Tamilnadu, INDIA

Abstract

C. Ramachandran$^1$, K. Dhanalakshmi$^2$
$^{1,2}$ University College of Engineering
Villupuram Anna University
Villupuram, 605 103, Tamilnadu, INDIA

History

Received: September 21, 2016
Revised: January 3, 2017
Published: March 28, 2017

AMS Classification, Key Words

AMS Subject Classification: 30C45, 33E99
Key Words and Phrases: analytic functions, subordination, sigmoid function, Fekete-Szegö inequality

Download Section

Download paper from here.
You will need Adobe Acrobat reader. For more information and free download of the reader, see the Adobe Acrobat website.

Bibliography

1
Abiodun Tinuoye Oladipo., Coefficient inequality for subclass of analytic univalent functions related to simple logistic activation functions, Stud. Univ. Babe¸s-Bolyai Math., 61(2016) 45-52.

2
O.A Fadipe-Joseph , A.T Oladipo , U.A Ezeafulukwe , Modified sigmoidfunction in univalent function theory, International Journal of Mathematical Sciences and Engineering Application, 7 (2013) 313-317.

3
G. Fekete M., Szegö , Eine bemerkung uber ungerade schlichte funktionen, J. Lond. Math. Soc., 8 (1933) 85-89.

4
F.R Keogh, E.P Merkes, A coefficient inequality for certain classes of analytic functions, Proc. Amer. Math. Soc., 20 (1969) 8-12, doi: https://doi.org/10.1090/S0002-9939-1969-0232926-9.

5
G. Murugusundaramoorthy, T.Janani, Sigmoid function in the space of univalent $\lambda$-pseudo starlike functions, Int. J. of Pure and Applied Mathematics, 101 (2015) 33-41, doi: https://doi.org/10.12732/ijpam.v101i1.4.

6
S. Olatunji, E. Dansu and A. Abidemi, On a sakaguchi type class of analytic functions associated with quasi-subordination in the space of modified sigmoid functions, Electronic Journal of Mathematical Analysis and Applications, 5(1) (2017) 97-105.

7
S. Olatunji, Sigmoid Function in the Space of Univalent $\lambda$ -Pseudo Starlike Function with Sakaguchi Type Functions, Journal of Progressive Research in Mathematics, 7 (2016) 1164-1172.

8
C. Pommerenke, Univalent Functions, Studia Mathematica Mathematische Lehrbucher, Vandenhoeck and Ruprecht,Göttingen, (1975).

9
C. Ramachandran, S. Annamalai, Fekete-Szeg ̈o Coeffcient for a general class of spirallike functions in unit disk, Appl. Math. Sci., 9 (2015) 2287 - 2297, doi: https://doi.org/10.12988/ams.2015.53210.

10
C. Ramachandarn, K. Dhanalakshmi, and L. Vanitha, Fekete-Szeg ̈o inequality for certain classes of analytic functions associated with Srivastava-Attiya integral operator, Appl. Math. Sci., 9 (2015) 3357-3369, doi: https://doi.org/10.12988/ams.2015.54322.

11
T. Shanmugam, C. Ramachandran, V. Ravichandran, Fekete Szegö problem for subclasses of starlike functions with respect to symmetric points, Bull. Korean Math. Soc., 43 (2006), 589-598, doi: https://doi.org/10.4134/BKMS.2006.43.3.589.

How to Cite?

DOI: 10.12732/ijpam.v113i3.2 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2017
Volume: 113
Issue: 3
Pages: 389 - 398


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).